# SDR AALA201909099073

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 101.9. REPAIRED SKIN PER SRM 55-10-01-2R-11.
